Page 11 of 19 FirstFirst ... 678910111213141516 ... LastLast
Results 101 to 110 of 190

Thread: Stiff Person Check In

  1. #101
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    Spasmed badly at IVIG, and then three times more the night after IVIG. Had to use rectal Valium at home to stop the spasm which thankfully worked in 10 minutes.

    Upped Baclofen dose, and have had two nights of no spasms. Feel ready to drive to store again. Stocks are depleted. Friends were driving me to docs yesterday and to produce stand.

    See neuro in 2-3 weeks. Thinking he might add Valium to the mix.

    Visual disturbances are relentless. Hands have intention tremors making it hard to type on line, and need extra care carrying things. All kinds of compensatory strategies to prevent dropping things.

  2. The following 2 users say "thanks"


  3. #102

  4. The following user says "thanks"


  5. #103
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    Helpful visit with neuro. Will try to decrease Baclofen by 10mg at my early morning dose, to decrease Side effects which have really hurt QOL. Hopefully will tolerate this decrease without bad stiffening and spasms.

    ALso have now Ativan pills for IVIG and for break through spasm, instead of having to do rectal Valium, which is very inconvenient and hard to do to oneself.

  6. The following user says "thanks"


  7. #104
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    Yesterday was on the reduced Baclofen dose of 100mg daily. Less side effects, still some there . Will keep on 100 mg for one week. If still no spasms, can try reducing to 90mg daily.

  8. The following user says "thanks"


  9. #105
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    Another spasm free night. Was able to walk and stand more yesterday, compromised skin on seating bone is healing. Started using ROHO cushion yesterday too, and I think the less sitting is the key.

    Working hard to beat back the side effects of inactivity and high dose muscle relaxants.

    What a beastly disease...

  10. The following user says "thanks"


  11. #106

    Default

    While I am never glad to see anyone who has SPS, I am thankful there is someone else who understands this horrific disease. I also have a myriad of other diseases along with it. A host of conditions that doesn't appear to have ever been seen before according to more than one doctor. I was so unwilling to believe I have all that I do that I went and had 3 different opinions. I know that when I do much of anything I will pay for it later. I have learned to accept it because I can't stop living. For me I usually can enjoy myself for a short time, the results (pain, stiffness etc.) doesn't show up until later. Is that how it is for others?

  12. The following 2 users say "thanks"


  13. #107
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    Yes! I always pay for fun. Even the fun of sitting with a friend for an hour. And, I am uncomfortable in public with the random sounds etc that set off spasticity. Bizarre, right?

    I have 4 other autoimmune disorders: MS, CVID and Asthma. And some less major ones. I am convinced they are all connected: All imply that the immune system has gone haywire for some reason.

  14. The following user says "thanks"


  15. #108
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    IVIG went well on .1mg Ativan 8 am and 1:15 pm. No spasming, less stiffness

  16. The following user says "thanks"


  17. #109
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    Last night I skipped a Baclofen dose with neuro’s approval.Am now down to 90MG per day. So far, no spasms. Let’s see if the side effects dissipate a bit on this Lower Baclofen dose. The SE’s are such a quality of life problem.

  18. The following user says "thanks"


  19. #110
    Distinguished Community Member Sunshine's Avatar
    Join Date
    Oct 2006
    Posts
    5,504

    Default

    As I have said, I have been titrating off of 120mg daily of Baclofen over the past month. It has been over 24 hours now since reducing from 100mg to 90mg daily, but still on 36mg Tizanidine.

    Around 3: am, had a brief foot spasm, and squishy shin feeling in the muscle. Just waited, and it passed. So far okay. Will monitor. Hoping to be able to not increase it back to 100mg as the side effects are quality of life problem.

    What a disease....

  20. The following user says "thanks"


Page 11 of 19 FirstFirst ... 678910111213141516 ... LastLast

Similar Threads

  1. Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 6
    Last Post: 02-06-2018, 03:50 AM
  2. Stiff Person Syndrome
    By Sunshine in forum Multiple Sclerosis
    Replies: 4
    Last Post: 01-07-2018, 04:58 PM
  3. Tell about Your Stiff person challenges
    By Sunshine in forum Stiff Person Syndrome
    Replies: 0
    Last Post: 01-06-2018, 02:54 PM
  4. Causes of Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 2
    Last Post: 01-06-2018, 01:47 PM
  5. Stiff Person Syndrome
    By Sunshine in forum Stiff Person Syndrome
    Replies: 0
    Last Post: 01-06-2018, 06:03 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  


BTC Inc's Disclaimer and Privacy Policy

The material on this site is for information & support purposes only, and is not a substitute for medical advice provided by a licensed health care provider. Always consult your doctor before trying anything that you find online.